RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 28–33 (Mi vsgtu868)  

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

Some features of second kind Fredholm equations kernels

M. A. Buzova

Research Division 2, Samara Branch of Radio Research and Development Institute, Samara

Abstract: Kernels of Fredholm integral equations of the second kind with exceptions are analysed in this article. The equations under consideration have a meaning of magnetic field boundary condition and are used in problems of scattering on scatterers with finite thickness. It is shown that these kernels could be stated in a form of Dirac delta-functions. This mathematical formalization results in interesting physical effect that induced current calculated via physical optics equals the difference of face and back currents of the scatterer, calculated using method of integral equations.

Keywords: integral equations, scattering problem for electromagnetic fields, Dirac delta function

DOI: https://doi.org/10.14498/vsgtu868

Full text: PDF file (491 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.9+621.396.6
MSC: Primary 45B05; Secondary 78A45
Original article submitted 20/XII/2010
revision submitted – 12/II/2011

Citation: M. A. Buzova, “Some features of second kind Fredholm equations kernels”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 28–33

Citation in format AMSBIB
\Bibitem{Buz11}
\by M.~A.~Buzova
\paper Some features of second kind Fredholm equations kernels
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 28--33
\mathnet{http://mi.mathnet.ru/vsgtu868}
\crossref{https://doi.org/10.14498/vsgtu868}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu868
  • http://mi.mathnet.ru/eng/vsgtu/v122/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:224
    Full text:83
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019